Jacobi Matrix Pair and Dual Alternative q-Charlier Polynomials

  • N. M. Atakishiyev
  • A. U. Klimyk


By using two operators representable by Jacobi matrices, we introduce a family of q-orthogonal polynomials, which turn out to be dual with respect to alternative q-Charlier polynomials. A discrete orthogonality relation and the completeness property for these polynomials are established.
How to Cite
Atakishiyev, N. M., and A. U. Klimyk. “Jacobi Matrix Pair and Dual Alternative Q-Charlier Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 5, May 2005, pp. 614–621, https://umj.imath.kiev.ua/index.php/umj/article/view/3627.
Research articles